# SDR ASAA11510699

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 5,912 hours, 1,932 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520009541B
- Condition: Failed
- Location: E&E Bay
- Part time: 7,319 hours, 2,663 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX BATTERY SHOWS A 3 AMP CHARGE AND 27 VOLTS.  OPS TEST FOR AUX BAT CHARGER GOOD REF MM 24 31 31.  MAINT CONTROL DIRECTED US TO REPLACE BOTH BATTERIES AND CHARGER (AUX).  REPLACED BOTH BATTERIES AND AUX BAT CHARGER REF MM 24 31 31 AND 24 31 11.  OPS NORMAL SAME.
